Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BRmass25

HAVE JUST BEEN PUT ON MINOCYCLINE. ADVICE PLEASE PLEASE PLEASE.

Recommended Posts

HAVE JUST BEEN PUT ON MINOCYCLINE. ADVICE PLEASE PLEASE PLEASE.

Hi everyone.

I have just been put on minocycline.

AGE: 25 Sex: Male

ACNE LOCATIONS/SEVERITY: Chest - Severe cystic. However, not widespread. about 6"x 6" area in center of chest. Quite painful.

Face - Mild/Moderate pustular (but doing quite well on benzaclin 2x daily).

Have used just about everything on acne short of 'tane and antibiotics.

QUESTION:

1. Does this stuff give an initial breakout?

The benzaclin has really helped my face out and I would be rather frustrated if it was ravaged again.

I guess that's my main question...

any advice/suggestions?

Link to comment
Share on other sites

I've never broken out more than usual from starting antibiotics. It'll take about a month before you notice results so don't lose hope. The best advice I can possibly give for any acne antibiotic is do not, I repeat, DO NOT stop taking them cold turkey. Wean off of them to avoid a horrible breakout. If your doctor didn't inform you about this, do some research on the internet and ask about it on your next visit. I hope the minocycline helps you out. :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×